| Model Number |
CAM02 |
| Medical Device Problem Code |
Invalid Sensing (2293)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/16/2018
Type of Reportable Event
Malfunction
Event or Problem Description
Monitor is showing incorrect reading (half of camino output is being displayed).Delay in surgery: unknown was there any patient injury/ death alleged: no any revisions/medical interventions required: monitor could not be connected to epic (emr) / local monitor as data incorrect - values had to be manually charted was the patient (s) prepped for surgery: no any delay in surgery due to late receipt of product: no any delay in surgery due to product problem(s): no.
Additional Manufacturer Narrative
On (b)(6) 2018 the customer reported the following: monitor is showing incorrect reading (half of camino output is being displayed).Patient information: 21 year old male; 153kg.Incident date: (b)(6) 2018.Was there any patient injury/ death alleged: no.Any revisions/medical interventions required: monitor could not be connected to epic (emr) / local monitor as data incorrect - values had to be manually charted.Was the patient (s) prepped for surgery: no.Any delay in surgery due to late receipt of product: no.Any delay in surgery due to product problem(s): no.Upon additional followup on (b)(6) 2018 the customer informed us that incorrect readings were due to user error-customer was using the wrong adapter.After customer switched to the correct adaper the issue resolved device will not be returned.No further follow-up needed.This complaint is now deemed closed.